MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 8; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 8; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00596001851, femoral component, lot # 63880029, 00596205010, articular surface, lot # 63809998.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2020 - 00066.0001822565 - 2020 - 00067.
 
Event or Problem Description
It was reported that approximately 19 months post implantation, the patient was revised due to pain and stiffness.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Udi # (b)(4).Visual evaluation of the returned implants shows signs of being implanted.Bone cement still adhered to the inferior side of the femoral implant, but not on the tibial plate.Dimensions were conforming to the prints.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: mild radiolucency along the bone cement interface of the medial and posterior tibia which could indicate early loosening.A definitive root cause cannot be determined.Per package insert fixed bearing knee: pain is a known adverse effect of this procedure.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9557230
Report Number0002648920-2020-00016
Device Sequence Number2334937
Product Code JWH
UDI-Device Identifier00889024218888
UDI-Public(01)00889024218888
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598605702
Device Lot Number63702840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight116